10.1002/(sici)1096-8628(19971017)72:2<210::aid-ajmg16>3.0.co;2-q
Doi:
10.1002/(sici)1096-8628(19971017)72:2<210::aid-ajmg16>3.0.co;2-q
Title:
Skeletal anomalies and deformities in patients with deletions of 22q11
Author:
Ming, Jeffrey E.; McDonald-McGinn, Donna M.; Megerian, Tanya E.; Driscoll, Deborah A.; Elias, Ellen Roy; Russell, Barbara M.; Irons, Mira; Emanuel, Beverly S.; Markowitz, Richard I.; Zackai, Elaine H.
Year: 1997
Month: 10
Day: 17
Volume: 72
Issue: 2
First_page: 210
Last_page: 215
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: 63d62f46c026a1a5c04244282e6dccbf
Filesize: 369729
Timeadded: 2014-08-31 01:47:07
Journalid: 1083
Original Link: https://www.wenrao.com/i/2omwBFyiVajwmGBex
相关文献